Matched Asymptotic Expansions in Reaction-Diffusion Theory

Matched Asymptotic Expansions in Reaction-Diffusion Theory

by John Leach, David Needham
     
 

This volume contains a wealth of results and methodologies applicable to a wide range of problems arising in reaction-diffusion theory. It can be viewed both as a handbook, and as a detailed description of the methodology. The authors present new methods based on matched asymptotic expansions.

Overview

This volume contains a wealth of results and methodologies applicable to a wide range of problems arising in reaction-diffusion theory. It can be viewed both as a handbook, and as a detailed description of the methodology. The authors present new methods based on matched asymptotic expansions.

Editorial Reviews

From the Publisher

From the reviews of the first edition:

"The book contains useful information on the topic, especially precise (and non-standard) asymptotic expansions in different regions collected with the help of the MAE-s into the complete characterization of the solutions to the nonlinear problems in consideration. The book is warmly recommended to specialists in ODE-s, PDE-s, researchers in reaction-diffusion theory, physicists, engineers and to students with basic knowledge on parabolic equations." (Jeno Hegedus, Acta Scientiarum Mathematicarum, Vol. 72, 2006)

Product Details

ISBN-13:
9781447110545
Publisher:
Springer London
Publication date:
12/31/2013
Series:
Springer Monographs in Mathematics Series
Edition description:
Softcover reprint of the original 1st ed. 2004
Pages:
290
Product dimensions:
6.14(w) x 9.21(h) x 0.64(d)

Customer Reviews

Average Review:

Write a Review

and post it to your social network

     

Most Helpful Customer Reviews

See all customer reviews >